# SDR DALA2025012000464

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 51,578 hours, 37,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON UPPER SKIN BTW XRS 360 TO XRS 380 AT LH WING. SUMMARY OF NRC 0015: CORROSION LEVEL 2. CORROSION ON UPPER SKIN BTW XRS 360 TO XRS 380 AT LH WING WAS REAPAIRED PER PRI 623423-14 REV 2 AND ERA 623423-14AD REV ORIGINAL. ASSOCIATED ER/A 14-623423 ADDED FOR AC 9556. (LP #0764901)
